# SDR SIMA20191103003

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 46,534 hours, 42,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH OVER WING EMERGENCY LIGHT ASSY IAW E145 AMM 30-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
